MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM
Model Number 04.01.0122
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-mar-2025: lot 2312760: (b)(4) items manufactured and released on 05-12-2023.Expiration date: 2028-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additonal devices involved batch review performed on 14-mar-2025: reverse shoulder system 04.01.0004 standard humeral diaphysis s9 (k170910) lot 2207913: (b)(4) items manufactured and released on 22-06-2022.Expiration date: 2027-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0160 glenoid polyaxial locking screw - l26 (k170452) lot 2346718: (b)(4) items manufactured and released on 26-01-2024.Expiration date: 2029-01-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 lot.2347371 (k170452) lot 2347371: (b)(4) items manufactured and released on 31-01-2024.Expiration date: 2029-01-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review reverse shoulder system 04.01.0111 humeral reverse metaphysis +9mm/0° (k170452) lot 2003393: (b)(4) items manufactured and released on 21-10-2020.Expiration date: 2025-10-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review reverse shoulder system 04.01.0159 glenoid polyaxial locking screw - l22 (k170452) lot 1909888: (b)(4) items manufactured and released on 17-02-2020.Expiration date: 2025-02-05.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review reverse shoulder system 04.01.0155 glenoid baseplate - ø27x25 (k170452) lot 2318878: (b)(4) items manufactured and released on 15-02-2024.Expiration date: 2029-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review reverse shoulder system 04.01.0211 lat.Glenosphere 39xø27 (k193175) lot 2336629: (b)(4) items manufactured and released on 22-01-2024.Expiration date: 2029-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review clinical evaluation performed by medacta medical affairs manager: revision surgery 1 year after the previous operation, reportedly due to metal allergy and suspected infection but there is no mention of clinical conditions.This is a second revision, the first one was due to infection.From the radiographic images it is not possible to evaluate this condition.These are known possible adverse events.The reported cause was metal allergy with no alleged device deficiency or contributing factor, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
On (b)(6)2023 patient undergone reverse shoulder arthroplasty.On the (b)(6)2024 surgeon revised al components due to infection (mdr 3005180920-2024-00151).On (b)(6) 2025 all components were revised for metal allergy along with a suspicion of infection (metal allergy).No loosening of the components.Surgeon implanted competitor ipoallergenic device and surgery was completed successfully.

Brand Name
SHOULDER SYSTEM
Common Device Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21736862
Report Number3005180920-2025-00262
Device Sequence Number4108979
Product Code PHX
UDI-Device Identifier07630040706292
UDI-Public07630040706292
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0122
Device Lot Number2312760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale
Patient Weight93 KG